# SDR HEEA966641

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Servomotor
- Part number: 1092T1002W
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO MOTOR INOPERATIVE.
